Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 75, Issue 1(451)  


Attractors of nonlinear Hamiltonian partial differential equations
A. I. Komech, E. A. Kopylova
3
Extremal problems in hypergraph colourings
A. M. Raigorodskii, D. D. Cherkashin
95
Etudes of the resolvent
L. A. Takhtajan
155

Brief Communications
Volume preserving diffeomorphisms as Poincaré maps for volume preserving flows
D. V. Treschev
195
On the structure of the critical group of a circulant graph with non-constant jumps
A. D. Mednykh, I. A. Mednykh
197
On conditions for an operator to be in the class $\mathscr{S}_{p}$
A. S. Holevo
199
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021